A GENERAL SCHWARZ LEMMA ON COMPLETE KAEHLER MANIFOLDS

Hidetaka HAMADA, Takashi YASUOKA

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)149-163
    JournalComplex Variables Theory and Application International. J.
    Volume36
    Publication statusPublished - 1998 Jan 1

    Cite this

    A GENERAL SCHWARZ LEMMA ON COMPLETE KAEHLER MANIFOLDS. / HAMADA, Hidetaka; YASUOKA, Takashi.

    In: Complex Variables Theory and Application International. J., Vol. 36, 01.01.1998, p. 149-163.

    Research output: Contribution to journalArticle

    HAMADA, Hidetaka ; YASUOKA, Takashi. / A GENERAL SCHWARZ LEMMA ON COMPLETE KAEHLER MANIFOLDS. In: Complex Variables Theory and Application International. J. 1998 ; Vol. 36. pp. 149-163.
    @article{43ed98ab3eb74c25ae9a7f1dcd2c8899,
    title = "A GENERAL SCHWARZ LEMMA ON COMPLETE KAEHLER MANIFOLDS",
    author = "Hidetaka HAMADA and Takashi YASUOKA",
    year = "1998",
    month = "1",
    day = "1",
    language = "English",
    volume = "36",
    pages = "149--163",
    journal = "Complex Variables Theory and Application International. J.",

    }

    TY - JOUR

    T1 - A GENERAL SCHWARZ LEMMA ON COMPLETE KAEHLER MANIFOLDS

    AU - HAMADA, Hidetaka

    AU - YASUOKA, Takashi

    PY - 1998/1/1

    Y1 - 1998/1/1

    M3 - Article

    VL - 36

    SP - 149

    EP - 163

    JO - Complex Variables Theory and Application International. J.

    JF - Complex Variables Theory and Application International. J.

    ER -